# SDR AALA20010429

- Difficulty date: February 24, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME WORN STATION 1418 AT LONGERON 21R.  BLENDED OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-03.  (M)
